advertisement
Question
Posted by: Anon. | 2007/06/20

Going off the injection

I've been on the injection (3 month injection) for 8 years. My husband and I would like to try for a baby. I've been advised to go onto the pill to try and bring my periods back quicker. I've also been advised that this will take about 3 months. Is this time frame to start receiving my periods again, correct?? Once I start receiving it, should I wait about 3 months before leaving the pill or should I stay on the pill a bit longer before trying for a baby??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The time till your periods return is unpredictable. If you do take the Pill, you can stop as soon as your periods are regular.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Dee | 2007/06/21

Normally after the injection it takes about a year for ur periods to return. I have heard of the pill helping to regulate your cycle again i would give it at least 3 months on the pill and see what happens with your periods returning.

Reply to Dee

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement